# SDR CA141203007

- Difficulty date: November 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 1,723 hours
- Engine: Pwc PW617FE
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 500110698003
- Condition: Worn
- Location: Rt Elevator
- Part time: 2,124 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION IT WAS NOTED THAT THERE WAS EXCESSIVE PLAY IN THE RT ELEVATOR FITTING AND ATTACHING TORQUE TUBE. UPON DISASSEMBLY SOME WEAR WAS NOTED ON BOTH THE TORQUE AND THE R/H ELEVATOR FITTING.
